# SDR IPXA2023030191440

- Difficulty date: March 1, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 65,156 hours, 21,549 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* LEADING EDGE SLATS DISAGREE RAN CHECKLIST AND CONFIGURED SUCCESFULLYBITE CARRIED OUT IAW FIM 27-51-00-815-809 FLAPS/SLATS EXTENDED/RETRACTED WITH NO FAULTS
